MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SARL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE
Model Number 210824
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep via phone that during a labral repair the gryphon slotted sawtooth guide broke.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device availability is unknown.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.Investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (1504001), and no non-conformance was identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.H10 correction narrative: d4: the lot number was inadvertently missed on the initial report; and has been updated to reflect the correct information.Therefore, udi: (b)(4).

Brand Name
GRYPHON SLOTTED SAWTOOTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11733713
Report Number1221934-2021-01353
Device Sequence Number19840394
Product Code LXH
UDI-Device Identifier10886705024063
UDI-Public10886705024063
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210824
Device Catalogue Number210824
Device Lot Number1504001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1